The L2-cutoffs for reversible Markov chains

研究成果: Article同行評審

3 引文 斯高帕斯(Scopus)

摘要

In this article, we considers reversible Markov chains of which L2-distances can be expressed in terms of Laplace transforms. The cutoff of Laplace transforms was first discussed by Chen and Saloff-Coste in [J. Funct. Anal. 258 (2010) 2246-2315], while we provide here a completely different pathway to analyze the L2-distance. Consequently, we obtain several considerably simplified criteria and this allows us to proceed advanced theoretical studies, including the comparison of cutoffs between discrete time lazy chains and continuous time chains. For an illustration, we consider product chains, a rather complicated model which could be involved to analyze using the method in [J. Funct. Anal. 258 (2010) 2246-2315], and derive the equivalence of their L2-cutoffs.

原文English
頁(從 - 到)2305-2341
頁數37
期刊Annals of Applied Probability
27
發行號4
DOIs
出版狀態Published - 1 八月 2017

指紋 深入研究「The L<sup>2</sup>-cutoffs for reversible Markov chains」主題。共同形成了獨特的指紋。

引用此